# SDR YENA2019120510689

- Difficulty date: December 1, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 5782
- Aircraft time: 26,912 hours, 8,334 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FT # 1171, LGA-FLL. DIRTY SOCK/MUSTY DRY SMELL STRONG ODOR FROM TO POWER THRU 17K. DISSIPATED ONCE ABOVE PRECIPITATION.STRONG ODOR AGAIN IDLE DESC; PERFORMED INFO NOTICE 2017-T015F. APU REQUIRES REPLACEMENT DUE TO OIL CONTAMINATION AND LEAKAGE. PERFORMED ECS DECONTAMINATION. A/C IS OK FOR SERVICE.
